MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS, CORP 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Catalog Number 00-1300-0640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient arrived for 1yr post op follow up and upon reviewing x rays, surgeon noticed distal screw was broken.

Brand Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Common Device Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20903272
Report Number3006460162-2024-00077
Device Sequence Number15704678
Product Code NKB
UDI-Device Identifier00841132100325
UDI-Public00841132100325
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-0640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown